# SDR DALA2016080505819

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 52,122 hours, 18,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND WITH CORROSION AT THE LAVATORY VENT CUTOUT AT BS 917 BETWEEN STRINGERS 21 - 22L.  REPAIRED IAW ERA 549544-14.
